Title: Closed-form solution for Mode I crack acceleration
Authors: Moura, AndrĂ© # ×
Issue Date: May-2002
Publisher: Elsevier
Series Title: International Journal of Solids and Structures vol:39 issue:9 pages:2419-2434
Abstract: Two-dimensional semi-infinite crack growth in an otherwise unbounded elastic linear continuum body is considered under the assumption of the idealisation of infinitesimally small scale yielding. The purpose is to model and solve analytically under a closed-form solution by means of a direct method the problem of Mode I crack growth at non-constant velocity for all the range of velocities up to the dilatational wave velocity. As a result, the transonic regime is implicitly taken into account. As many times previously mentioned in the literature, it is then verified that only Mode I sub-Rayleigh crack propagation is physically possible. (C) 2002 Elsevier Science Ltd. All rights reserved.
ISSN: 0020-7683
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Soft Matter and Biophysics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science